# SDR GLBA20110915F

- Difficulty date: September 14, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,544 hours, 41,375 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1293640919
- Part serial: 799H93
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AUTOFEATHER ANNUNCIATOR IS INOPERATIVE.  REPLACED THE AUTOFEATHER PCB REF BMM 20-00-01, OPS CHECKED GOOD.
